- Relieves Hay Fever and other symptoms of allergies like runny nose, sneezing, itchy watery eyes, itching of the nose or throat.
- One 10 mg dose provides 24-hour allergy relief.
- Suitable for adults and children 6 years and over.
- ACTIVE INGREDIENT: Cetirizine Hydrochloride, the same active ingredient found in Zyrtec.
- DIRECTIONS: For Adults and Children 6 years old and over, take one 10 mg tablet once daily. Read package insert on the bottle for full directions before use.
Cetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, etc. It works by blocking histamines that your body makes during an allergic reaction. Cetirizine does not prevent hives or treat severe allergic reactions such as anaphylaxis. Do not use Cetirizine in place of epinephrine. DIRECTIONS: For Adults and Children 6 years old and over, take one 10 mg tablet daily. Read package insert on the bottle for full directions before use.
This product hasn't received any reviews yet. Be the first to review this product!
Write a Review
All products are typically shipped the next business day and arrive to your home quickly, which is usually within 2 to 4 business days. There are also options that you can select during the checkout process for priority shipping that guarantees arrival within 2 business days for those who need their products urgently. All orders that have a total price of $35 or more receive absolutely free shipping, and all others have a low flat shipping rate of only $4.95 or less.
If you need to return an item, simply email our support team and we will happily assist you in returning it for a full refund at any point within 30 days after receiving your product. We make returns easy and simple in order to give our customers peace of mind when buying items that they may need to return.